# SDR HEEA966489

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Defective
- Location: Afcs
- Part time: 2,607 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ROLL CHATTERS.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND TEST POINT E.4 OUT OF CALIBRATION.
